Daily Archives: February 7, 2017

Kim & Shon: Exponential form of biquaternionic variables in Clifford analysis


Ji Eun Kim and Kwang Ho Shon, Exponential form of biquaternionic variables in Clifford analysis, Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 85-92, Published online 2017 Jan 31,  Pusan National University, Pusan National University, Download: http://pdf.medrang.co.kr/kms01/CKMS/32/CKMS-32-1-85-92.pdf

Abstract: We give expressions of a biquaternion Continue reading

Leave a comment

Filed under publications